MAUDE Adverse Event Report: COVIDIEN POLYUR FEED TUBE 6.5FR X 20; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN POLYUR FEED TUBE 6.5FR X 20; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461420
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the feeding tube was put in and came apart while being used right then.The purple hub at the top where the syringe attaches actually detached from the tube that goes into the patient.The tube was just put into the patient and it was the first time that it was going to be used when the purple hub detached from the tubing.The tube was immediately taken out of the patient and replaced with a new one.There was no harm to the patient as the tube was taped well and the nurses were quick in removing it from the patient.

Brand Name
POLYUR FEED TUBE 6.5FR X 20
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9586826
Report Number9612030-2020-02391
Device Sequence Number3603616
Product Code KNT
UDI-Device Identifier10884521067936
UDI-Public10884521067936
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461420
Device Catalogue Number461420
Device Lot Number1924640864
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2019
Initial Report FDA Received Date01/14/2020
Patient Sequence Number1